Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 279, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 6, 2011, 4:59 PM EDT for Fannin County, Lumpkin County, Union County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2011, 4:59 PM EDT (20:59 UTC)
- Expired
- Jun 6, 2011, 5:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Fannin County, GA, Lumpkin County, GA, Union County, GA
The radar
The Atlanta radar (KFFC), 151 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 536 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1249 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
829
WUUS52 KFFC 062059
SVRFFC
GAC111-187-291-062145-
/O.NEW.KFFC.SV.W.0279.110606T2059Z-110606T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FANNIN COUNTY IN NORTH CENTRAL GEORGIA
WESTERN LUMPKIN COUNTY IN NORTH CENTRAL GEORGIA
SOUTHWESTERN UNION COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 545 PM EDT
* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL. THIS
STORM WAS LOCATED NEAR SUCHES...MOVING SOUTHWEST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GADDISTOWN...DIAL...GOOCH MOUNTAIN SHELTER...HAWK MOUNTAIN
SHELTER...CAMP MERRILL...STOVER CREEK SHELTER AND NIMBLEWILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3478 8394 3448 8412 3454 8419 3462 8420
3463 8419 3467 8425 3472 8426 3487 8412
TIME...MOT...LOC 2058Z 032DEG 17KT 3473 8410
$$1 follow-up statement
301
WWUS52 KFFC 062127
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT MON JUN 6 2011
GAC291-062134-
/O.CAN.KFFC.SV.W.0279.000000T0000Z-110606T2145Z/
UNION GA-
527 PM EDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN UNION COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING FOR UNION COUNTY HAS
MOVED SOUTHWEST INTO LUMPKIN AND FANNIN COUNTIES. SEVERE
THUNDERSTORMS ARE NO LONGER INDICATED IN UNION COUNTY AT THIS TIME.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3472 8411 3465 8415 3466 8412 3465 8410
3466 8407 3464 8405 3454 8412 3454 8419
3463 8419 3467 8425 3472 8426 3476 8423
TIME...MOT...LOC 2124Z 032DEG 17KT 3463 8418
$$
GAC111-187-062145-
/O.CON.KFFC.SV.W.0279.000000T0000Z-110606T2145Z/
LUMPKIN GA-FANNIN GA-
527 PM EDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN FANNIN AND WEST CENTRAL LUMPKIN COUNTIES...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL AND WIND GUSTS TO 45 MPH. THIS STORM WAS LOCATED NEAR STOVER
CREEK SHELTER...MOVING SOUTHWEST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NIMBLEWILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3472 8411 3465 8415 3466 8412 3465 8410
3466 8407 3464 8405 3454 8412 3454 8419
3463 8419 3467 8425 3472 8426 3476 8423
TIME...MOT...LOC 2124Z 032DEG 17KT 3463 8418
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:53 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 6, 3:53 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 353 PM EDT MON JUN 6 2011 .SYNOPSIS... HIGH PRESSURE ALOFT WILL MEANDER FROM WEST OF THE FORECAST AREA EARLY IN THE WEEK...TO OVER THE AREA MID-WEEK...TO EAST AND WEST OF THE REGION LATE IN THE WEEK. A BROAD AREA OF LOW PRESSURE ALOFT WILL DEVELOP ACROSS THE CENTRAL GULF TOWARD THE END OF THE WEEK...BUT HAVE LITTLE INFLUENCE ON THE FORECAST AREA...AS HIGH PRESSURE ALOFT RIDGES FROM TX ACROSS AL/GA INTO THE WESTERN ATLANTIC. OVERALL...WELL ABOVE NORMAL TEMPERATURES AND ONLY ISOLD THUNDERSTORM CHANCES OVER THE NEXT SEVEN DAYS. 19 && .SHORT TERM /TODAY THROUGH THURSDAY/... A LARGE SUBTROPICAL RIDGE REMAINS ACROSS THE SOUTHERN U.S. ONE CENTER OF THE RIDGE WILL DRIFT BACK TOWARD THE SOUTHERN APPALACHIANS BY MID-WEEK...THEN DRIFT INTO THE WESTERN ATLANTIC BY LATE WEEK. ANOTHER CENTER OF THE UPPER RIDGE WILL REMAIN BACK OVER SOUTH TX. MEANWHILE...A BROAD AREA OF WEAK LOW PRESSURE ALOFT WILL DEVELOP ACROSS THE CENTRAL GULF...BUT REMAIN TRAPPED IN THAT REGION SOUTH OF THE EXTENDED RIDGE OF HIGH PRESSURE FROM TX INTO THE WESTERN ATLANTIC. FOR THE IMMEDIATE SHORT TERM...MAIN FOCUS WILL BE ON WEAK SHORT WAVE RIDING DOWN THE EAST SIDE OF UPPER RIDGE...WITH MAIN FOCUS...AS IT HAS BEEN PAST WEEK OR SO...ACROSS NC/SC...INFRINGING ON EASTERN GA. THE SHORT WAVE WILL THEN DRIFT WEST ALONG SOUTH SIDE OF UPPER RIDGE THROUGH S GA AND TOWARD AL TUE. AIR MASS ACROSS SE GA VERY UNSTABLE...WITH MODEL PROJECTED CAPES IN EXCESS OF 4000 J/KG THIS AFTERNOON. WOULD EXPECT SCT TSRA TO DEVELOP IN THIS AREA LATER THIS AFTERNOON...ESPECIALLY AS OUTFLOW FROM COASTAL GA/FL ACTIVITY WORKS NE INTO THIS REGION. THE NE GA MOUNTAINS WILL PROVIDE ENHANCED OROGRAPHIC LIFT AND INDEED WE ARE ALREADY SEEING ISOLD SHRA POP IN THAT AREA. THUS...BEST FOCUS FOR AFTERNOON/EVENING CONVECTION SHOULD BE ACROSS THE EASTERN 1/4 OF THE STATE...THEN TURNING WESTWARD ACROSS SOUTH GA TOWARD EVENING. SLIGHTLY DRIER AIR WAS WORKING ITS WAS SWWD INTO NC/WC GA...WHICH SHOULD LIMIT CONVECTIVE DEVELOPMENT IN THOSE AREAS. FOR TUE...THE UPPER RIDGE BUILDS ACROSS THE AREA FROM THE NORTH...EFFECTIVELY SHUNTING ALL THREAT FOR THE CONVECTION WELL EAST AND SOUTH OF THE AREA. CANNOT COMPLETELY RULE OUT ISOLD CONVECTION IN THE NE MOUNTAINS FROM DIFFERENTIAL HEATING AND OROGRAPHIC LIFT...BUT IT WOULD BE VERY ISOLD. BY WED...THE UPPER HIGH DRIFTS NE OF THE AREA. THE SOUTHERN PART OF THE CWA COMES UNDER THE PERIPHERY OF THE BROAD UPPER LOW IN THE CENTRAL GULF. THIS SHOULD ALLOW FOR AT LEAST ISOLD DIURNAL CONVECTION ACROSS THE CWA...WITH BEST CHANCES SW PART OF THE CWA. FOR TEMPS...A MAV/MET BLEND SHOULD BE THE BEST ROUTE. THE DRIER AIR MASS ACROSS NC/WC GA SHOULD SUPPORT THE SLIGHTLY COOLER MAV MOS MIN TEMPS. MAX TEMPS WILL CHANGE LITTLE THROUGH THE SHORT TERM. 850MB TEMPS REMAIN AROUND +18C THE NEXT SEVERAL DAYS. THE HOTTEST +20C TEMPS REMAIN NORTH OF THE CWA...ACROSS THE SOUTHERN APPALACHIANS AND MID-ATLANTIC. MAX TEMPS WILL CONTINUE ABOUT 10 DEGREES ABOVE NORMAL...BUT A GOOD BIT LESS THAN THE EXTREME HEAT OF LATE LAST WEEK. .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... THROUGH MUCH OF THE LONG TERM...THE FFC CWA REMAINS TRAPPED BETWEEN THE BROAD UPPER LOW ACROSS THE GULF AND THE WESTERLIES ENCROACHING FROM THE NORTH. THE GFS SHOWS THE UPPER LOW SINKING FURTHER SOUTH INTO THE GULF AWAY FROM THE CWA...WHILE THE ECMWF FOCUSES MORE ON CONTINUING THE SEMI-TROPICAL UPPER LOW ACROSS THE EASTERN GULF/FL REGION. EVENTUALLY...BOTH MODELS INDICATE THAT A TROUGH WILL DEVELOP ALONG AND JUST OFF THE EAST COAST...ALLOWING A WEAK FRONT TO DRIFT SOUTH THROUGH THE AREA EARLY NEXT WEEK. GFS WOULD INDICATE BETTER CONVECTIVE CHANCES ACROSS N GA THAN WOULD THE ECMWF...BUT BOTH MODELS INDICATE THAT DIURNAL CONVECTION SHOULD BE MORE NUMEROUS THAN IN RECENT DAYS. MEX POPS OSCILLATE BETWEEN 20 AND 40 PERCENT THE LAST SEVERAL RUNS. FOR NOW...SLIGHT CHC TO LOW CHC POPS WILL BE THE MOST PRUDENT ROUTE UNTIL BETTER TIMING OF SUBTLE...MESOSCALE FEATURES CAN BE DETERMINED. SUN STILL APPEARS TO OFFER THE BEST CHC FOR CONVECTION AT THIS POINT. TEMPS WILL REMAIN AOA NORMAL VALUES THROUGH THE PERIOD AS 850MB TEMPS HOVER AROUND +18C THROUGH MUCH OF THE EXTENDED PERIOD. OVERALL...NO SIGNIFICANT CHANGES TO TEMPS OR WEATHER PATTERNS EXPECTED. 19 && .AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED THROUGH THE PERIOD. ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON...MAINLY ACROSS PORTIONS OF EASTERN AND SOUTH GEORGIA...SO HAVE CONTINUED MENTION OF CB IN THE MCN AND AHN TAF...BUT DUE TO THE VERY ISOLATED NATURE...HAVE NOT INCLUDED IT ELSEWHERE. WINDS SHOULD REMAIN NE AT 6-9KTS...EXCEPT AREAS NEAR AHN...MCN...AND CSG...WHERE WEAK BOUNDARY WILL ALLOW FOR 10-12KTS WITH HIGHER GUSTS TO 20KTS THIS AFTERNOON. EXPECT SE WINDS BY 12-14Z TUE...AT 8-10KTS. WITH ADDITIONAL MOISTURE IN THE AREA TUESDAY MORNING...COULD SEE SOME SLIGHT VSBY RESTRICTIONS...BUT STILL EXPECT P6SM AT THIS TIME. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 67 95 67 / 20 20 5 5 ATLANTA 93 69 92 71 / 20 10 5 5 BLAIRSVILLE 85 64 85 63 / 20 30 20 20 CARTERSVILLE 93 64 92 64 / 10 10 5 5 COLUMBUS 97 71 94 69 / 20 10 10 10 GAINESVILLE 91 69 91 68 / 20 20 10 10 MACON 96 67 91 66 / 20 20 5 5 ROME 95 65 93 63 / 10 10 10 10 PEACHTREE CITY 94 65 92 64 / 20 10 5 5 VIDALIA 96 71 92 71 / 30 30 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19/31
Hazardous weather outlook, Jun 6, 11:28 AM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1128 AM EDT MON JUN 6 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1128 AM EDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS CENTRAL AND PARTS OF NORTH GEORGIA. .SYNOPSIS... HIGH PRESSURE CONTINUES TO DOMINATE ALOFT WHILE A WEAK SURFACE TROUGH WAS SITUATED ACROSS CENTRAL GEORGIA. THIS SURFACE FEATURE MAY PROVIDE ENOUGH SUPPORT TO ALLOW FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARD WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. IN ADDITION...GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE IN THE STRONGER STORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE GENERALLY SOUTH AND EAST OF A LINE FROM CARROLLTON TO ATLANTA TO BLAIRSVILLE FROM 2 PM TO 10 PM. .DISCUSSION... THE UPPER RIDGE THAT HAS BEEN THE DOMINATE WEATHER FACTOR THE PAST FEW DAYS WILL WEAKEN SLIGHTLY TODAY AS AN UPPER LEVEL DISTURBANCE SLIDES INTO THE CAROLINAS. IN ADDITION...A WEAK SURFACE BOUNDARY WAS STRETCHED ACROSS CENTRAL GEORGIA. THESE TWO FACTORS...IN ADDITION TO CAPE VALUES OF 2000-3000 J/KG...MAY PROVIDE ENOUGH MOISTURE AND ENERGY FOR ISOLATED THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. IN GENERAL...ANY THUNDERSTORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE CRITERIA...ALTHOUGH A FEW COULD BE STRONG. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 6, 4:20 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT MON JUN 6 2011
GAZ008-009-062045-
420 PM EDT MON JUN 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN UNION AND TOWNS COUNTIES UNTIL 445 PM EDT...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TRACK ROCK...MOVING SOUTH AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
UNION AND TOWNS COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE BRASSTOWN BALD...BLAIRSVILLE...TRACK
ROCK...OWLTOWN...VOGEL STATE PARK...WOODS HOLE SHELTER...GOOCH
MOUNTAIN SHELTER...SUCHES AND GADDISTOWN. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3490 8376 3479 8381 3478 8383 3473 8383
3473 8389 3474 8394 3471 8399 3468 8399
3464 8405 3466 8407 3465 8410 3467 8413
3496 8397
TIME...MOT...LOC 2020Z 021DEG 23KT 3484 8391Local storm report, Jun 6, 4:28 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 2 NE BLAIRSVILLE 34.90N 83.93W
06/06/2011 E0.88 INCH UNION GA EMERGENCY MNGR
UNION COUNTY EMA RELAYED A REPORT OF NICKEL SIZED HAIL
NORTHEAST OF BLAIRSVILLE.
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:20 PM EDT | Special Weather Statement | FFC | Union | 25 min |
| Jun 6, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union | 23 min |
| Jun 6, 5:32 PM EDT | Special Weather Statement | FFC | Dawson | 28 min |
| Jun 6, 5:59 PM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Jun 6, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Pickens | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.